# SDR CALA2017102303770

- Difficulty date: October 23, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 94,165 hours, 26,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R SLIDE LIGHT INTERMITTENT OVER DOOR PERFORMED PASSENGER DR ESCAPE SYSTEM CHECK IAW AMM 25-66-01. SYSTEM CHECKED OK. NO DEFECTS NOTED.
